# SDR SWAA2018042521386

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 42,502 hours, 24,884 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14A4810
- Part serial: WN0047
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW ARCED.   R & R THE R2 COCKPIT WINDOW ASSY IAW MM.
